On a boundary-value problem
Doklady Akademii Nauk, Tome 147 (1962) no. 3, pp. 548-551
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_3_a8,
author = {V. P. Mikhailov},
title = {On a boundary-value problem},
journal = {Doklady Akademii Nauk},
pages = {548--551},
year = {1962},
volume = {147},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_3_a8/}
}
V. P. Mikhailov. On a boundary-value problem. Doklady Akademii Nauk, Tome 147 (1962) no. 3, pp. 548-551. http://geodesic.mathdoc.fr/item/DAN_1962_147_3_a8/